MAUDE Adverse Event Report: SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC SCR DRIVER T15 F/ TRILEAP(TM); SCREWDRIVER

SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC SCR DRIVER T15 F/ TRILEAP(TM); SCREWDRIVER
Catalog Number 03.900.360
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on 1/08/2025 while inspecting the instruments after going through the decontamination process sales rep noticed that there were several instruments that were damaged.1.Product # 511.744, lot # unknown, quantity 1.This piece was damaged based upon the screwdriver tip, not being able to be put into the torque limiter.The lot number is unknown for this item since it was discarded by the facility.2.Product # 03.900.360, lot # unknown, quantity 3.These three items are t 15 screwdrivers, and the tips of the screwdrivers were stripped and unable to hold a screw on it.A lot numbers for these items are unknown since they were all three discarded by the facility.3.Product # 03.127.002, lot # unknown, quantity 1.This item was a drill cone for a variable angle plate, and the cone tip was bent, and is unable to be locked into a plate.The lot number for this device is unknown since the item was discarded by the facility.4.Product # 03.127.006, lot # unknown, quantity 1.This item is a variable angle guide, and the tip of the angle guide has been smashed, and the drill is unable to pass through it.The lot number on this device is unknown since it was discarded by the facility.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post-market surveillance activities.If additional information is made available, the investigation will be updated as applicable if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SCR DRIVER T15 F/ TRILEAP(TM)
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key21179349
Report Number3020584246-2025-00016
Device Sequence Number11837487
Product Code HXX
UDI-Device Identifier00810112592627
UDI-Public(01)00810112592627
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.900.360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown